# SDR MASA2012040134639

- Difficulty date: April 1, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,368 hours, 14,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MOST AFT OVERWING LIGHT INOP FOUND ON POST - FLIGHT INSPECTION.  MAINTENANCE REPLACED THE LAMP.
